# SDR IPXA2M72786

- Difficulty date: April 3, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 224W99305
- Condition: Shorted
- Location: Nr 2 Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LEVEL 3 INDICATION AT FLAP RETRACTION.  NO FAULT IN CFDS FOR B LOOP.  THE LAST 4 LEGS A LOOP WAS FAULTED.  RT UPPER TURBINE DH4 (SEE BOW 2021, REV 992) FOUND UPPER HARNESS FOR A LOOP INTERMITTENT.  DH4 TO DH23 R & R IN REF TO 71-50-04-4.  OPS CHECKED GOOD IAW 26-11-02-5.  BITE TEST.
